# SDR ASAA2020021033104

- Difficulty date: January 13, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146020201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS SURFACE CORROSION AT STA C20 RBL290MM. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN TRACK REF A320 SRM 51-72-11 AND AIRBUS DWG D53111460 ISSUE "C"   PO# 964449.3
